# SDR SWAA085538

- Difficulty date: October 12, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 27,404 hours, 15,718 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 416A1500
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R2 DOOR EMERGENCY EXIT SLIDE VIEW WINDOW COVER MISSING.  REMOVED AND REPLACED COVER PER MM.
